It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-17-2005, 04:03 PM   #1
Senior Member
(male)
 
Join Date: Apr 2005
Posts: 274
just1primate HB User
Exclamation Strange things....

A strange thing began this week. I went off my blood pressure meds back in April, due to insurance reasons. I was on micardis. Now after a week back on them, I am having dizziness, a very full feeling in the head, and periods of unreality. I am concerned of course, because now the first thoughts that come tom mind are that my lesions are actually tumors and growing. Or, even worse Herpes Encephalitis from the HSV-1 I contracted somewhere along the way. Also have been on a diet, which seems to be a part of the problem as well. Low blood sugar attacks...(which could cause the dizziness, mental confusion, etc.) Or is it all MS related????? Too many problems all at once. I haven't even been dx definatively yet.

Help!

 
Sponsors Lightbulb
   
Old 07-17-2005, 04:36 PM   #2
Inactive
 
Join Date: Nov 2003
Location: Durango, Colorado
Posts: 1,447
Jewel2 HB User
Re: Strange things....

Hi,
I'm sorry you're having these problems. I think there is too much going on with your health for you to try to figure it out yourself or with our input. The symptoms you describe are concerning. I think you should call your doctor first thing in the morning and try to get an appt.

Try not to let your imagination run wild. I think people in general are prone to assuming the worst and we get worked up when there's no valid reason (at least that's often true for me!). Hopefully there is a simple explanation for what you are experiencing and you'll feel better soon.

Take care,
Julie

 
Sponsors Lightbulb
   
Old 07-18-2005, 10:28 AM   #3
Newbie
(female)
 
Join Date: May 2005
Location: OREGON
Posts: 5
suezee HB User
Re: Strange things....

Hi,

Hope things are better for you by now. I would certainally check in with your doctor. I wish things where better for you the couple of months ago; going off of blood presure pills would worry me.

Hope the side of the high blood presure pills goes away soon. I'll be thinking about you.

suezee

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Vivid, strange, bad dreams. LdyNY Depression 5 05-07-2011 01:53 PM
strange emotions Admiral Relationship Health 1 02-06-2009 10:16 AM
a strange week emma j Relationship Health 2 05-19-2008 10:16 AM
strange relationship... lady346 Relationship Health 5 02-05-2007 06:27 PM
The strange little things... pucca_chick Obsessive Compulsive Disorder (OCD) 2 07-07-2006 02:44 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!